# SDR N3VR96019

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590CA
- Make and model: Boeing 727231
- Aircraft serial: 20098
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corrosion
- Location: Bs 420
- Part time: 57,434 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF N/R 3572, INTERCOSTAL FORWARD OF STATION 420 CORROSION BETWEEN SEAT TRACK NR 3 AND NR 4.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED DOUBLER IAW SRM 53-10-4 AND 51-30-2 USING EXTRUSION 1506-3418, 7075-T6.  INSTALLED INTERCOSTAL IAW SRM 51-30-2.  (M)
